# SDR SWIA202404250303

- Difficulty date: March 9, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED AT PULLEY BRACKET LOCATION.   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW PAX DOOR AFT FORMER REF. DRWG 601R31702 REV. N, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
